Publications

Export 746 results:
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
D. Bacon, Childs, A. M., Chuang, I. L., Kempe, J., Leung, D. W., and Zhou, X., Universal simulation of Markovian quantum dynamics, Physical Review A, vol. 64, no. 6, 2001.
T. Bagci, Simonsen, A., Schmid, S., Villanueva, L. G., Zeuthen, E., Appel, J., Taylor, J. M., Sørensen, A., Usami, K., Schliesser, A., and Polzik, E. S., Optical detection of radio waves through a nanomechanical transducer, Nature, vol. 507, no. 7490, pp. 81 - 85, 2014.
J. D. Baltrusch, Negretti, A., Taylor, J. M., and Calarco, T., Fast and robust quantum computation with ionic Wigner crystals, Physical Review A, vol. 83, no. 4, 2011.
S. Bandyopadhyay, Brassard, G., Kimmel, S., and Wootters, W. K., Entanglement Cost of Nonlocal Measurements, Physical Review A, vol. 80, no. 1, 2009.
N. Bao, Cao, C. J., Fischetti, S., and Keeler, C., Towards Bulk Metric Reconstruction from Extremal Area Variations, 2019.
D. Bao and Lackey, B., Special eigenforms on the sphere bundle of a Finsler manifold, Contemporary Mathematics, vol. 196, pp. 67–78, 1996.
N. Bao, Bouland, A., and Jordan, S. P., Grover search and the no-signaling principle, Physical Review Letters, vol. 117, p. 120501, 2016.
D. Bao and Lackey, B., A Hodge decomposition theorem for Finsler spaces, Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 323, pp. 51–56, 1996.
N. Bao, Bousso, R., Jordan, S. P., and Lackey, B., Fast optimization algorithms and the cosmological constant, Physical Review D, vol. 96, no. 10, p. 103512, 2017.
D. Bao and Lackey, B., A geometric inequality and a Weitzenboeck formula for Finsler surfaces, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 245–275.
D. Bao and Lackey, B., Randers surfaces whose Laplacians have completely positive symbol, Nonlinear Analysis: Theory, Methods & Applications, vol. 38, pp. 27–40, 1999.
A. Bapat and Jordan, S., Bang-bang control as a design principle for classical and quantum optimization algorithms, 2018.
A. Bapat, Eldredge, Z., Garrison, J. R., Desphande, A., Chong, F. T., and Gorshkov, A. V., Unitary Entanglement Construction in Hierarchical Networks, 2018.
A. O. Barvinsky, Carney, D., and Stamp, P. C. E., Structure of Correlated Worldline Theories of Quantum Gravity, Phys. Rev., vol. D, no. 98, p. 084052, 2018.
F. Baumer, Münchow, F., Görlitz, A., Maxwell, S. E., Julienne, P. S., and Tiesinga, E., Spatial separation in a thermal mixture of ultracold $^174$Yb and $^87$Rb atoms , Physical Review A, vol. 83, no. 4, 2011.
S. Bäuml, Das, S., Wang, X., and Wilde, M. M., Resource theory of entanglement for bipartite quantum channels, 2019.
S. Beigi, Chen, J., Grassl, M., Ji, Z., Wang, Q., and Zeng, B., Symmetries of Codeword Stabilized Quantum Codes, 8th Conference on the Theory of Quantum Computation, Communication and Cryptography (TQC 2013), vol. 22, pp. 192-206, 2013.
S. Ben-David, Bouland, A., Garg, A., and Kothari, R., Classical lower bounds from quantum upper bounds, 2018.
M. Benito, Mi, X., Taylor, J. M., Petta, J. R., and Burkard, G., Input-output theory for spin-photon coupling in Si double quantum dots, Physical Review B, vol. 96, no. 23, p. 235434, 2017.
J. Bermejo-Vega, Lin, C. Yen- Yu, and Van den Nest, M., Normalizer circuits and a Gottesman-Knill theorem for infinite-dimensional systems , 2014.
J. Bermejo-Vega, Lin, C. Yen- Yu, and Van den Nest, M., The computational power of normalizer circuits over black-box groups, 2014.
D. W. Berry, Childs, A. M., Ostrander, A., and Wang, G., Quantum algorithm for linear differential equations with exponentially improved dependence on precision, Communications in Mathematical Physics, vol. 356, no. 3, pp. 1057-1081, 2017.
D. W. Berry and Childs, A. M., Black-box Hamiltonian simulation and unitary implementation, 2009.
D. W. Berry, Childs, A. M., and Kothari, R., Hamiltonian simulation with nearly optimal dependence on all parameters, Proceedings of the 56th IEEE Symposium on Foundations of Computer Science, pp. 792-809, 2015.
D. W. Berry, Childs, A. M., Cleve, R., Kothari, R., and Somma, R. D., Simulating Hamiltonian dynamics with a truncated Taylor series, Physical Review Letters, vol. 114, no. 9, p. 090502, 2015.